# SDR AALA980665

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1213 LOWER CHORD BELOW LOWER FIXED STEP CORRODED ON LEFT SIDE UNDER SPLICE LBL 18-22.  REMOVED AND REPLACED LEFT CHORD ANGLE.  (M)
